| 
Citations
 | 
   web
Hernandez, R. (2011). Prescribing The Preschwarzian In Several Complex Variables. Ann. Acad. Sci. Fenn. Ser. A1-Math., 36(1), 331–340.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Criteria for univalence and quasiconformal extension of harmonic mappings in terms of the Schwarzian derivative. Arch. Math., 104(1), 53–59.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Pre-Schwarzian and Schwarzian Derivatives of Harmonic Mappings. J. Geom. Anal., 25(1), 64–91.
toggle visibility